# SDR VNAA0304014

- Difficulty date: April 16, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N427JS
- Make and model: Dorner DO328100
- Aircraft serial: 3039
- Aircraft time: 20,742 hours, 18,497 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 8160121
- Part serial: 310
- Condition: Failed
- Location: Right
- Part time: 4,571 hours, 1,548 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, THE LEFT HAND GENERATOR FAILED AND THE CREW THEN RETURNED TO DAY.  MAINTENANCE INSPECTED AND REPLACED THE LEFT HAND STARTER GENERATOR IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 24-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
